RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 4, Pages 267–272 (Mi izv3573)  

On one-to-one continuous images of Hilbert space

R. Yu. Matskina


Full text: PDF file (699 kB)

Bibliographic databases:
Received: 17.06.1954

Citation: R. Yu. Matskina, “On one-to-one continuous images of Hilbert space”, Izv. Akad. Nauk SSSR Ser. Mat., 19:4 (1955), 267–272

Citation in format AMSBIB
\Bibitem{Mat55}
\by R.~Yu.~Matskina
\paper On one-to-one continuous images of Hilbert space
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 4
\pages 267--272
\mathnet{http://mi.mathnet.ru/izv3573}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=71757}
\zmath{https://zbmath.org/?q=an:0065.15903}


Linking options:
  • http://mi.mathnet.ru/eng/izv3573
  • http://mi.mathnet.ru/eng/izv/v19/i4/p267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:101
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019